# SDR NACA20050003

- Difficulty date: February 12, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 51,287 hours
- Engine: Pwa R2800CB3
- Engine time: 721 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: A144PWMM
- Condition: Cracked
- Location: Nr 3
- Part time: 721 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO RUNNING ROUGH.  NR 4 ENGINE NR 3 CYLINDER CRACKED, REPLACED CYLINDER AND OP CHECKED GOOD.
